yesterday morning i took my last pill.
i still have some blackheads purging but my doctor said they will fall out on their own.
my arms are completly sunburned and skin is gradually peeling off.
my eyes are soo dry and i can wait to get back to "normal"
i stopped drinking and i will continue to be sober until all the moisture in my body returns. I would wake up after a night of partying with my eyes all crusty and dry, blinking was a pain.
every inch of my body is dry, the price to pay for taking hot showers..
i havent worn contacts at all this summer, maybe once or twice. my eyes are so dry..
I AM COMPLETELY SATISFIED WITH MY RESULTS!!
I will post a post accutane post later.
i am acne free, except for this lump on the back of my neck that gradually receding. WOOO HOOOo!!!!!!!
i was on 60mg (a day) for the first month and then 80mg (a day) for the remaining 4 months.
I run XC and i just skip practices and run alone at night, i sweat profusely and the heat and sun are very inhibiting.
have not had a pimple/zit/acne on my face for a while now.
blackheads are still purging. its hard to believe that i they were that deep.
its summer and its hot and dry, i do my best to moisturize every night when im at home, especially my face.
my face dosent tan, so it looks kinda wierd having a tan body but a white face, haha. nothing to stress about.
my eyes are dry and red, so i do my best to wear my glasses when im at my house. i wear gas permeable contacts (hard contacts) and they take their toll.
i smoke a ton a weed still and the only side effect is eye drops dont work at all, cause my eyes are orginally red from the accutane. lol
i drink alot of water to counter all the booose lol.
i cant wait to get off this stuff.
THE WORST PART is my dry lips. not kissable at all.
Tip for guys: buy a carmex container the little ones with a screw on lid/cap and empty it out. then put vaseline in it!
i will update more often.
in my previous entry i said that i didnt have any more pills and it took 7 days for me to get some more.. Now im on two 40mg pills a day, so 80 mg a day.
THIS ENTRY IS JUST ME RANTING
any ways i went to prom and i was really depressed i guess, and lately ive just been really depressed.. i read the inside of the Claravis blister pack and it seems like i have all the mental problems haha.. except for suicidal thoughts and crying spells.
i feel sad, ive lost interest in some of the things i like to do (my xbox is dusty). im always tired and i try to go to bed early but i always end up staying up late for no reason. im irritable and im sometimes not hungry at all. i have trouble concentrating and i feel like i have no energy.. etc...
But, maybe all of this could just be connected to my social/personal life and school. (everything is just kinda building up)
Skin wise ive always tanned in the sun and never burned. I havent burned yet but my face is alot "lighter" than the rest of my body.
I havent had any breakouts but i still have alot of red marks. also its a painn to shave cause there is so much dead skin cells and stuff on my face...
I do my best on drinking lots of water, so at school im always having to pee. also any kind of chapstick does NOT work, for me atleast. I have found that vasaline (petroleum jelly) is the cure for the dry lips if i stop applying it for a day or even less my lips chap like no other. i have a little tube that i use and right now my lips are just fine.
Also my eyes are dry, especially when im wearing my contacts ( i wear hard contacts)
So basically i dont really have any new acne just dry (no fun to touch) skin.
And im depressed.
3 more AP tests to go, one on tuesday and two on thursday. i took the calc one last week, the FRQS killed me, but hopefully i atleast got a 3.
After i get done with my ap tests, my ap classes im taking will be a breeze and i will only have physics to worry about. Once i start getting more sleep and just getting my sh*t together i need to get a girl, stop smoking so much bud, and just be a mensch.
one thing that gets me really down is thinking about, what if i started taking the accutane in september or earlier in the year. I COULD BE CLEAR AND HAPPY RIGHT NOW. but no the soonest i can be done is mid july...
Well, I took my last pill on friday night, and I went downstairs to where we keep the drugs and i was all out!? i completely spaced and forgot to tell my parents to call for a refill... So on saturday i went to go get a bloodtest and off course, dermatologists don't work on the weekends. (but atleast i got the bloodtest out of the way) So tomorrow i will probably skip some school and go to Kaiser and see if i can go get a new prescription..
Skin wisee. my lips are dry... i hate it.
It seems like i just woke up one day and my lips went from being completely fine to an effing painnn. Vaseline seems to work the best. also, i had a small rash on the back of both of my arms, but nothing some lotion everynight didnt cure.
My face is dry and it was all going good, until i had these two reddd pimples appear side by side right below my side burn!? They are pimples for sure, but no heads has surfaced. they're just two reallyyyyy really red marks/bumps. darn.
Also my nose is just intense with blackheads. I can see every single pore pushing out the nasty little buggers. the ones on the sides of my nose are falling out slowly but surely and its actually kinda cool. They leave large open holes (pores)
Prom is comin up (wooo) and i just hope that my face is decent for it.
also my back and shoulder/ upper arm acne is just dryin up and it looks pretty bad, but i dont really care about that.
on another note: before accutane when i would smoke weed i would always get annoyed cause my face would get all oily and i would always be tooo high to splash my face with some water or something. But now with accutane on my side i can toke all i want and still have a nice non oily face, woo! same goes with drinking... I also love waking up with a dry face, haha...
Today is rainy and cold which always seems to be the typical Sunday.
Day 11 here, and my face is noticeably worse than it was on my last entry. The zits/pimples are sprouting up in little groups. It's like there in families or something, and are they're just moving in. I haven't popped any of them and surprisingly I haven't even been touching them. The earlier whiteheads that i mentioned on day 7 are all dried up now and are just red marks, which is much better than a gross yellowish white zit, yuck. (and it's better than if i had popped them).
Acne wise, this is nothing im not used to, but is still ticks me off, cause it just kills my confidence. I respect anyone with acne that can still say hi and smile to you in the halls. (at school) kudos!
However my back from about day 2 or 3 has been changing constantly. small bumps, large bumps, zits, pimples, the works.. but luckily my shirt covers most of it, except the 3 or 4r zits on my neck . And, oddly lots of small dry "acne stuff" has traveled down the back of my spine which is new..
Also, on my chin theres nothing noticeable, but there is a deep one that when i smile i can feel it stress . I hope it recedes and doesn't become a pimple.
Physically, i know the accutane is there. I lift weights at school everyday and at the end of each set im just in pain, haha. I think ill focus more on core workouts(abs) instead of the powerlifts. If anything, ill keep lifting but if things become so bad (which they might) ill just lower my weights for my sets.
I have been drinking lots of water everyday and i pee alot. at school i drink 2-3 one liter nalgenes, i pee after every class. I also got some Vaseline chap stick which ive been using cause my lips are drying up.
In 6 months ill be clear!
(or pherhaps even less)
now then, enough procrastinating.
I use Cetaphil Gentle Skin Cleanser (for all skin types) on my face/back/chest when i shower at night and in the morning. It makes the dry skin flakes go away.
p.s.s. why cant i find myself writing this freely when doing homework.. somethings...
Hello, I am 17 years old guy, and a junior in high school. I have been taking 30mg pills of Clavaris twice a day for 7 days now.
My acne started around the beginning of sophomore year, and has been persistent since. During this time I tried about all the creams, gels, and antibiotics there were. I ended up sticking with the Tazorac .1% gel. My doctor said, give it time. I did give it time and I saw changes but nothing I was happy with. My face was still oily and always when it seemed like it was clear, i would break out again, and again, and again...
So, I started accutane (i will call it that instead of claravis) exactly one week ago.
So far, i have experienced joint pain, tiredness, and dry skin flakes on my face.
My skin is still oily though which is a pain.
The reason i chose to make this blog was because just last night i began the feel the dreaded lumps under the skin . Most of them around my jawline. and two are below my "nose line"/above my lip.
I think that this is the infamous Initial Breakout that i have read about. Well, I'll keep taking the pills and think about clear skies and clear skin.
P.S. My face was in one of its "fairly clear" cycles when i started taking the accutane thats why im bummed about this potiential IB. However, my back and chest are also a big factor in my decision to take accutane because im always uncomfortable taking my shirt off.